On cohomogeneity one nonsimply connected 7-manifolds of constant positive curvature

Authors

  • H. Abedi Mathematics Group‎, ‎School of Sciences Bu-Ali Sina University, Hamedan‎, ‎Iran.
  • M. Zarei ‎Department of Pure Mathematics, ‎Faculty of Mathematical Sciences, ‎Tarbiat Modares University, ‎P.O. Box ‎14115-134‎, ‎Tehran‎, ‎Iran.
Abstract:

In this paper, we give a classification of non simply connected seven dimensional Reimannian manifolds of constant positive curvature which admit irreducible cohomogeneity-one actions. We characterize the acting groups and describe the orbits. The first and second homo-topy groups of the orbits have been presented as well.

Upgrade to premium to download articles

Sign up to access the full text

Already have an account?login

similar resources

on cohomogeneity one nonsimply connected 7-manifolds of constant positive curvature

in this paper, we give a classification of non simply connected seven dimensional reimannian manifolds of constant positive curvature which admit irreducible cohomogeneity-one actions. we characterize the acting groups and describe the orbits. the first and second homo-topy groups of the orbits have been presented as well.

full text

On the Geometry of Cohomogeneity One Manifolds with Positive Curvature

There are very few known examples of manifolds with positive sectional curvature. Apart from the compact rank one symmetric spaces, they exist only in dimensions 24 and below and are all obtained as quotients of a compact Lie group equipped with a biinvariant metric under an isometric group action. They consist of certain homogeneous spaces in dimensions 6, 7, 12, 13 and 24 due to Berger [Be], ...

full text

Positive Ricci Curvature on Highly Connected Manifolds

For k ≥ 2, let M4k−1 be a closed (2k−2)-connected manifold. If k ≡ 1 mod 4 assume further that M is (2k−1)-parallelisable. Then there is a homotopy sphere Σ4k−1 such that M]Σ admits a Ricci positive metric. This follows from a new description of these manifolds as the boundaries of explicit plumbings.

full text

Simply Connected Manifolds of Positive Scalar Curvature

Hitchin proved that if M is a spin manifold with positive scalar curvature, then the A^O-characteristic number a(M) vanishes. Gromov and Lawson conjectured that for a simply connected spin manifold M of dimension > 5, the vanishing of a(M) is sufficient for the existence of a Riemannian metric on M with positive scalar curvature. We prove this conjecture using techniques from stable homotopy th...

full text

Randers Manifolds of Positive Constant Curvature

We prove that any simply connected and complete Riemannian manifold, on which a Randers metric of positive constant flag curvature exists, must be diffeomorphic to an odd-dimensional sphere, provided a certain 1-form vanishes on it. 1. Introduction. The geometry of Finsler manifolds of constant flag curvature is one of the fundamental subjects in Finsler geometry. Akbar-Zadeh [1] proved that, u...

full text

Highly connected manifolds with positive Ricci curvature

We prove the existence of Sasakian metrics with positive Ricci curvature on certain highly connected odd dimensional manifolds. In particular, we show that manifolds homeomorphic to the 2k-fold connected sum of S × S admit Sasakian metrics with positive Ricci curvature for all k. Furthermore, a formula for computing the diffeomorphism types is given and tables are presented for dimensions 7 and...

full text

My Resources

Save resource for easier access later

Save to my library Already added to my library

{@ msg_add @}


Journal title

volume 42  issue 3

pages  565- 584

publication date 2016-06-01

By following a journal you will be notified via email when a new issue of this journal is published.

Hosted on Doprax cloud platform doprax.com

copyright © 2015-2023